# SDR 95ZZZX3588

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Ameriflight, LLC, repair station HI1R193K
- Aircraft: N264KW
- Make and model: Mtsbsi MU2B25
- Aircraft serial: 264
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Emergency Ext
- Part number: 017A38511
- Condition: Jammed
- Location: Ext System
- Component: Brackett
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND EMERGENCY GEAR EXTENSION SYSTEM PARTIALLY JAMMED.  FURTHER INVESTIGATION REVEALED LOWER STOP PIN BROKEN OUT OF FRAME ALLOWING SECTOR GEAR TO PARTIALLY DISENGAGE ITS MATING GEAR AND JAM.  THIS COULD PREVENT GEAR EXTENSION IN AN EMERGENCY.
